# SDR IPXA2021032067038

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 36,162 hours, 24,724 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: 149N7633
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4RH WTB FAIRING STRUCTURE TEE CHORD AT STA 1180-1186 RBL 30.75REMOVED AND REPLACED TEE CHORD IAW SRM 51-40-02-OG
